# SDR DHL2003805577

- Difficulty date: August 25, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP UPPER PLATING HAS INTERIM REPAIR AROUND STA XF 225.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  TRIMMED OUT THE DAMAGED SKIN AREA.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A NEW SKIN SEGMENT (2024-T4 AL0.071) AND A SPLICE STRAP (2024-T3 AL0.080).  CLEANED, TREATED AND PRIMED THE NEW SKIN SEGMENT INTERIOR SURFACE AND THE SPLICE STRAP.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE NEW SKIN SEGMENT AND THE SPLICE STRAP ON LEFT WING OTBD FLAP UPPER FWD PLATING (AROUND STA XF 225.000) USING NEW FASTENERS.  SEE N/R 2042 FOR NR 4 FLAP VANE REMOVAL AND REINSTALLATION.
